# SDR 2000ZZZX216

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON UPPER CHORD UPPER AND LOWER SURFACES OF FLOORBEAM STA 1030 RBL 12 TO LBL 24.
